# SDR TRBA2009090SUP

- Difficulty date: September 30, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,195 hours, 20,876 cycles
- Engine: Pwc PW127F
- Engine time: 23,709 hours, 24,173 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: VARIOUS
- Part serial: VARIOUS
- Condition: Leaking
- Location: Lt Engine
- Part time: 823 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DFW ACFT 5 MIN INTO THE FLIGHT NOTICED NR 1 TQ (BOTH) INDICATIONS AROUND 60 PERCENT.  MOVED POWER LEVER WITH NO EFFECT UNTIL THE LOW POWER ANGLE.  WHEN CONFIGURING FOR LANDING AT DFW FUEL FLOW ON NR 1 ENG WAS HIGHER THAN NR 2, AT 50 FEET ON SHORT FINAL NR 1 ENG QUIT.  LANDED NON EVENTFULLY ON NR 2 ENG, RIGHT AFTER TOUCHDOWN GOT NR 1 ENG FIRE INDICATION.  PROCEEDED TO SHUTDOWN BOTH ENGINES AS PER EAGLE PROCEDURES.  DISCHARGE NR 1 BOTTLE (INDICATIONS OF FIRE EXTINGUISHED AFTER THAT).  F/A REPORT FUEL COMING OFF ENG NR 1 INTO RAMP.  DECLARED EMERGENCY.  EVACUATION PROCEDURE DONE AND COMPLETED.  REMOVED AND REPLACED FUEL NOZZLES ON LT ENGINE IAW EO NR E2-7300-061R6.  OPS CHECK GOOD.
